Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holomorphic approximation on real-analytic submanifolds of a complex manifold


Author: R. O. Wells
Journal: Proc. Amer. Math. Soc. 17 (1966), 1272-1275
MSC: Primary 32.70; Secondary 32.22
DOI: https://doi.org/10.1090/S0002-9939-1966-0200946-3
MathSciNet review: 0200946
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, Uniform algebras, Proceeding of the Conference on Complex Analysis, Minneapolis, 1964, pp. 272-281, Springer-Verlag, New York, 1965. MR 0177306 (31:1569)
  • [2] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, New York, 1965. MR 0180696 (31:4927)
  • [3] A. Browder, Cohomology of maximal ideal spaces, Bull. Amer. Math. Soc. 67 (1961), 515-516. MR 0130580 (24:A440)
  • [4] J. Wermer, The hull of a curve in $ {C^n}$, Ann. of Math. 68 (1958), 550-561. MR 0100102 (20:6536)
  • [5] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. 68 (1958), 460-472. MR 0098847 (20:5299)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.70, 32.22

Retrieve articles in all journals with MSC: 32.70, 32.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200946-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society